# SDR QXEA2015031600132

- Difficulty date: February 27, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Nr 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #11 REQUIRES REPLACEMENT PN 85328210-115. REMOVED WATER DRAIN CHANNEL PN# 82570105 FROM FS X 49.5 TO FS X 176.0 TO FOM REF Q400 SRM 51-41-05 AND Q400 SRM 51-42-05. INSTALLED WATER DRAIN CHANNEL PN# 82570105 FROM FS X 49.5 TO FS X 176.0 REF Q400 SRM 51-41-05 AND Q400 SRM 51-42-05 PG 204-205 PROCEDURE  D STEPS 1-10. REMOVED SEAT TRACK # 11 PN# 85328210 REF Q400 SRM 51-41-05, Q400 SRM 51-42-05 AND Q400 SRM 51-40-15. INSTALLED NEW SHEET TRACK#11 PN# 85328210-115 REF Q400 SRM 51-41-05, Q400 SRM 51-42-05, Q400 SRM 51-40-15 AND DE HAVILLAND DWG NO. 85328201 REV -E DATED 01/14/13.  J.SCOTT (9358) 2/26/2015 (INSP-15) LOCATED AND DRILLED NEW SEAT TRACK #11 P/N 85328210-115 IAW DE HAVILLAND INC DWG 85328201 REV - E DATED 2013/01/19. REMOVED AFT SPLICE AND SPLICE REPAIR COMMON TO SEAT TRACK #11 AND SEAT TRACK#12 REF Q400 SRM 51-42-05 AND Q400 SRM 51-40-15. INSTALLED AFT SPLICE AND SPLICE REPAIR COMMON TO SEAT TRACK #11 AND SEAT TRACK #12 REF Q400 SRM 51-42-05 AND Q400 SRM 51-40-15 AND DE-HAVILLAND DWG NO. 85328201 REV-E DATED 1/19/13.
